Publication detail

Periodic Solutions of Systems of Integro-Differential Equations

ŠMARDA, Z.

Original Title

Periodic Solutions of Systems of Integro-Differential Equations

English Title

Periodic Solutions of Systems of Integro-Differential Equations

Type

journal article - other

Language

en

Original Abstract

On existence and uniqueness of a periodic solution of a system of integro-differential equations with periodic coefficients is discussed in this paper.

English abstract

On existence and uniqueness of a periodic solution of a system of integro-differential equations with periodic coefficients is discussed in this paper.

Keywords

Periodic solution, Integro-differential equations.

RIV year

2004

Released

15.04.2004

ISBN

1214-4681

Periodical

Department of Mathematics Report Series

Year of study

1

Number

11

State

CZ

Pages from

301

Pages to

306

Pages count

6

Documents

BibTex


@article{BUT41851,
  author="Zdeněk {Šmarda}",
  title="Periodic Solutions of Systems of Integro-Differential Equations",
  annote="On existence and uniqueness of a periodic solution of a system of integro-differential equations with periodic coefficients is discussed in this paper.",
  chapter="41851",
  journal="Department of Mathematics Report Series",
  number="11",
  volume="1",
  year="2004",
  month="april",
  pages="301",
  type="journal article - other"
}